Abhyankar places admit local uniformization in any characteristic
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 6, p. 833-846
@article{ASENS_2005_4_38_6_833_0,
     author = {Knaf, Hagen and Kuhlmann, Franz-Viktor},
     title = {Abhyankar places admit local uniformization in any characteristic},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {6},
     year = {2005},
     pages = {833-846},
     doi = {10.1016/j.ansens.2005.09.001},
     zbl = {1159.13301},
     zbl = {05078679},
     mrnumber = {2216832},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_6_833_0}
}
Knaf, Hagen; Kuhlmann, Franz-Viktor. Abhyankar places admit local uniformization in any characteristic. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 6, pp. 833-846. doi : 10.1016/j.ansens.2005.09.001. http://www.numdam.org/item/ASENS_2005_4_38_6_833_0/

[1] Abhyankar S., Uniformization in p-cyclic extensions of a two-dimensional regular local domain of residue field characteristic p, in: Festschrift zur Gedächtnisfeier für Karl Weierstraß 1815-1965, Wissenschaftliche Abhandlungen des Landes Nordrhein-Westfalen, vol. 33, Westdeutscher, Köln und Opladen, 1966, pp. 243-317. | MR 200273 | Zbl 0144.03104

[2] Abhyankar S., An algorithm on polynomials in one indeterminate with coefficients in a two dimensional regular local domain, Ann. Mat. Pura Appl. (4) 71 (1966) 25-59. | MR 207699 | Zbl 0158.04201

[3] Abhyankar S., Resolution of Singularities of Embedded Algebraic Surfaces, Academic Press, New York, 1966, Springer, New York, 1998. | MR 1617523 | Zbl 0147.20504

[4] Abhyankar S., Local uniformization on algebraic surfaces over ground fields of characteristic p0, Ann. of Math. 63 (1956) 491-526. | MR 78017 | Zbl 0108.16803

[5] Abhyankar S., Resolution of Singularities of Arithmetical Surfaces, Arithmetical Algebraic Geometry, Harper and Row, New York, 1965. | MR 200272 | Zbl 0147.20503

[6] Abhyankar S., Uniformization of Jungian local domains, Math. Ann. 159 (1965) 1-43. | MR 177989 | Zbl 0127.01702

[7] Bourbaki N., Commutative Algebra, Hermann, Paris, 1972. | MR 360549

[8] De Jong A.J., Smoothness, semi-stability and alterations, Publ. Math. IHÉS 83 (1996) 51-93. | Numdam | MR 1423020 | Zbl 0916.14005

[9] Elliott G.A., On totally ordered groups, and K 0 , in: Handelman D., Lawrence J. (Eds.), Ring Theory, Waterloo, 1978, Lecture Notes Math., vol. 734, Springer, Berlin, 1979, pp. 1-49. | MR 548122 | Zbl 0418.06010

[10] Endler O., Valuation Theory, Springer, Berlin, 1972. | MR 357379 | Zbl 0257.12111

[11] Fu D., Local weak simultaneous resolution for high rational ranks, J. Algebra 194 (1996) 614-630. | MR 1467169 | Zbl 0931.13001

[12] Heinzer W., Rotthaus C., Wiegand S., Approximating discrete valuation rings by regular local rings, Proc. Amer. Math. Soc. 129 (1) (2001) 37-43. | MR 1694346 | Zbl 0962.13017

[13] Knaf, H., Kuhlmann, F.-V., Every place admits local uniformization in a finite extension of the function field, in preparation.

[14] Kuhlmann, F.-V., On local uniformization in arbitrary characteristic, The Fields Institute Preprint Series, Toronto, 1997.

[15] Kuhlmann F.-V., Valuation theoretic and model theoretic aspects of local uniformization, in: Hauser H., Lipman J., Oort F., Quiros A. (Eds.), Resolution of Singularities-A Research Textbook in Tribute to Oscar Zariski, Progr. Math., vol. 181, Birkhäuser, Basel, 2000, pp. 381-456. | Zbl 1046.14001

[16] Kuhlmann F.-V., Places of algebraic function fields in arbitrary characteristic, Adv. Math. 188 (2004) 399-424. | MR 2087232 | Zbl 02116571

[17] Kuhlmann, F.-V., Elimination of ramification in valued function fields I: The generalized stability theorem, submitted for publication.

[18] Ribenboim P., Théorie des valuations, Les Presses de l'Université de Montréal, 1964. | MR 249425 | Zbl 0139.26201

[19] Raynaud M., Anneaux locaux henséliens, Lecture Notes in Math., vol. 169, Springer, Berlin, 1970. | MR 277519 | Zbl 0203.05102

[20] Zariski O., Local uniformization on algebraic varieties, Ann. of Math. 41 (1940) 852-896. | MR 2864 | Zbl 0025.21601

[21] Zariski O., The reduction of singularities of an algebraic surface, Ann. of Math. 40 (1939) 639-689. | MR 159 | Zbl 0021.25303

[22] Zariski O., A simplified proof for resolution of singularities of an algebraic surface, Ann. of Math. 43 (1942) 583-593. | MR 6851 | Zbl 0063.08389